# SDR UPS06847522

- Difficulty date: July 17, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs 120 Lbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 9 SHEARED RIVETS ON FINGER DOUBLER IN COCKPIT SUBFLOOR, STA -130 LBL 20.  REMOVED CORRODED FINGER DOUBLER IN COCKPIT SUBFLOOR AT STA -130 LBL 20 IAW SRM 51-01-21.  FABRICATED AND INSTALLED FINGER DOUBLER IN COCKPIT SUBFLOOR AT STA -130 LBL 20 IAW SRM 53-03-03 FIG 006 AND SRM 51-01-20D.
